# SDR 99ZZZX204

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, CRACKS WERE FOUND ON BOTH ENGINE NACELLE NR 1 FRAMES.  ON THE LT FRAME, THE CRACK IS LOCATED ON THE LOWER SIDE OF THE STIFFENING WEB BETWEEN THE TOP OUTBOARD MOUNTING BOLT HOLE AND THE OUTBOARD EDGE OF THE FRAME.  ON THE RT FRAME, THE CRACK IS LOCATED ON THE LOWER SIDE OF THE STIFFENING WEB BETWEEN THE TOP OUTBOARD MOUNTING BOLT HOLE AND THE OUTBOARD EDGE OF THE FRAME.  SUBMITTER RECOMMENDED REPLACING BOTH FRAMES AND CONTINUE MONITORING IAW EXISTING MAINTENANCE CHECKS.
